Pigmentary retinopathy: An inherited eye disorder involving degeneration of the retina.
Retinal degeneration Night blindness Changes in retinal pigments Progressively reduced visual field
The following drugs, medications, substances or toxins are some of the possible causes of Pigmentary retinopathy as a symptom. This list is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments. Chlorpromazine Hydrochloride Ormazine Chlorprothixine Taractan Thorazine
The diagnosis of RP can be overwhelming to many patients. While therapies are limited, physicians should emphasize the therapies that are available to help patients. Perhaps, most importantly, it is essential to help patients maximize the vision they do have with refraction and low-vision evaluation. Many devices are available to help patients with night vision difficulties, and most low-vision clinics are aware of these devices. The authors believe that patients should have annual examinations, including visual field testing and periodic (every 2-3 y) ERG evaluations. Changes in examination findings can help guide patients in their activities and can help with prognosis. Often, these examinations can provide reassurance that the changes are slow. In addition, regular examinations can ensure patients have appropriate community and legal assistance. Finally, as new therapies emerge, routine evaluation can keep patients informed of clinical trials and new treatments.